MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON GV PRO; OVDS

JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON GV PRO; OVDS
Model Number TG85ML
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endophthalmitis (1835)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If implanted, give date: not applicable as this device is not an implantable device.If explanted, give date: not applicable as this device is not an explantable device.Concomitant medical products: intraocular lens, model aab00, serial unknown and phaco handpiece, sn (b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient developed endophthalmitis post-surgery where healon gv pro was used.The reporter indicated that they do not have any reason to believe that the cause was johnson & johnson (j&j) product related.No additional information was provided.This report captures the event for healon gv pro.A separate report is being submitted for each j&j device used in this case.
 
Additional Manufacturer Narrative
Device evaluation: the product evaluation could not be performed as no sample was returned for investigation.The reported complaint cannot be confirmed.Manufacturing record evaluation: a manufacturing record review was performed and no deviation related to this complaint is reported in the manufacturing record.The product was manufactured and released according to specification.A search in complaint system revealed that three similar complaints have previously been reported on this batch, all from the same account.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported complaint could not be verified.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and (b)(4).

Brand Name
HEALON GV PRO
Common Device Name
OVDS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9254189
Report Number3004750704-2019-00053
Device Sequence Number14075150
Product Code LZP
UDI-Device Identifier05050474651654
UDI-Public(01)05050474651654(17)220430(10)UE31214
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberTG85ML
Device Catalogue Number10240014
Device Lot NumberUE31214
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer11/04/2019
10/25/2020
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date11/15/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005